Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

Generalizations of Derivations in BCI-Algebras

PP: 89-94
Author(s)
G. Muhiuddin, Abdullah M. Al-roqi,
Abstract
In the present paper we introduced the notion of (q ,f )-derivations of a BCI-algebra X. Some interesting results on inside (or outside) (q ,f )-derivations in BCI-algebras are discussed. It is shown that for any commutative BCI-algebra X, every inside (q ,f )- derivation of X is isotone. Furthermore it is also proved that for any outside (q ,f )-derivation d(q ,f ) of a BCI-algebra X, d(q ,f )(x) = q (x)∧d(q ,f )(x) if and only if d(q ,f )(0) = 0 for all x ∈ X.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved